# SDR 249TR0024

- Difficulty date: March 3, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 46,578 hours, 26,981 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low
- Location: Escape Slide
- Component: Escape Slide
- Component part number: 22D22900139
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK FOUND L-1 DOOR SLIDE BOTTLE PRESSURE LOW.  REPLACED L-1 DOOR SLIDE WITH SERVICEABLE UNIT PER MM 25-61-311.
